# SDR SB05109

- Difficulty date: September 4, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1249
- Condition: Faulty
- Location: P2 Center Panel
- Part time: 47,870 hours, 30,743 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ORD - FLT551 - ON APPROACH TO ORD, CREW EXTENDED FLAPS FROM 5 TO 10 UNITS AND A SPLIT FLAP INDICATION OF L-5 AND R-10 WAS DISPLAYED.  FLAPS LOCKED OUT.  CREW ACCOMPLISHED A GO-AROUND AND ON SUBSEQUENT APPROACH, FLAPS OPERATED NORMAL. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FLAP TRANSMISSIONS AND TRANSMITTERS.  NO DEFECTS NOTED.  FLAPS OPERATED NORMAL ON GROUND.  HOWEVER, ON NEXT FLIGHT TO PHL (FLT508), A SPLIT FLAP INDICATION OCCURRED AGAIN.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPERATION CHECK OF FLAPS GOOD.
